# SDR FOTR20150216037

- Difficulty date: February 16, 2015
- Submitted: February 16, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 84,686 hours, 44,040 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50244
- Condition: Failed
- Location: Zone 200
- Part time: 84,686 hours, 44,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, RBL 45, BS 1080-1180, HAS NUMEROUS LOCATIONS OF GOUGES AND CORROSION.  REPLACED ON FAS NR 66736, W/O N605DL-01-01.
